# SDR UALA2011071103413

- Difficulty date: July 9, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 59,044 hours, 21,786 cycles
- Engine: Iae V2527A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 892480U1
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL BROKEN ON H20 FIRE EXTINGUISHER IN AFT CABIN.  REPLACED H2O FIRE EXTINGUISHER.
